SYNTHES GMBH CONNECSCR CANN F/MULTILOC HUM NAIL SYST; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Catalog Number |
03.019.007 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the surgeon realized that the nail was very sunk in the medullary channel, so he made the decision to take it out a little.When using the hammer of the equipment, the piece of impactor was broken, at the time of taking it and checking it, it was noted that the piece broke, leaving the rest in the fastening screw the nail.
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10 (concomitant).H3, h6: photo investigation: the product was not returned to medtech orthopaedics, however photos were provided for review.The photo investigation did not reveal that connecscr cann f/multiloc hum nail syst (03.019.007) had broken as well as the evidence provided was not sufficient to confirm the reported event.Functionality issues cannot be evaluated through photo investigation.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the connecscr cann f/multiloc hum nail syst would not contribute to the complaint about the device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): part number: 03.019.007/-15/-us, lot number: l4033239.Part/lot combination is unknown at jabil, no dhr review possible for group "dhr/mfg investigation hägendorf".If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.